# SDR DALA2015032702438

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y765  AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 16,  L=3", W=2", D=0.002", SSI 531189.  REPLACED FLOORBEAM +Y765 LOCATED ON FWD GALLEY AREA FROM FR 12 TO FR 24 IAW SRM 51-72-11 AND DWG D53110984 AND D53110920.
